# SDR AALA2020090869032

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 63,211 hours, 23,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD WHITE EMERGENCY LIGHT AT ROW 9 INOPERATIVE.. CONNECTED WIRE THAT WAS DISCONNECTED FROM OVERHEAD EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECKED GOOD PER AMM 33-51-00-710.
